Asymptotic solution of Sturm-Liouville problem with periodic boundary conditions for relativistic finite-difference Schrödinger equation

Cover Page

Abstract


The quasi-potential approach is very famous in modern relativistic particles physics. This approach is based on the so-called covariant single-time formulation of quantum field theory in which the dynamics of fields and particles is described on a space-like three-dimensional hypersurface in the Minkowski space. Special attention in this approach is paid to methods for constructing various quasi-potentials. The quasipotentials allow to describe the characteristics of relativistic particles interactions in quark models such as amplitudes of hadron elastic scatterings, mass spectra, widths of meson decays and cross sections of deep inelastic scatterings of leptons on hadrons. In this paper Sturm–Liouville problems with periodic boundary conditions on a segment and a positive half-line for the 2m-order truncated relativistic finite-difference Schrödinger equation (Logunov–Tavkhelidze–Kadyshevsky equation, LTKT-equation) with a small parameter are considered. A method for constructing of asymptotic eigenfunctions and eigenvalues in the form of asymptotic series for singularly perturbed Sturm–Liouville problems with periodic boundary conditions is proposed. It is assumed that eigenfunctions have regular and boundary-layer components. This method is a generalization of asymptotic methods that were proposed in the works of A. N. Tikhonov, A. B. Vasilyeva, and V. F Butuzov. We present proof of theorems that can be used to evaluate the asymptotic convergence for singularly perturbed problems solutions to solutions of degenerate problems when ε→0 and the asymptotic convergence of truncation equation solutions in the case m→∞. In addition, the Sturm–Liouville problem on the positive half-line with a periodic boundary conditions for the quantum harmonic oscillator is considered. Eigenfunctions and eigenvalues

are constructed for this problem as asymptotic solutions for 4-order LTKT-equation.


Full Text

Introduction The relativistic finite-difference analog of the Schrödinger equation (Logunov-Tavkhelidze-Kadyshevsky equation, LTK-equation) with the quasi- potential in the relativistic configurational space for the radial wave functions of bound states for two identical elementary particles without spin has the form [1]-[13]: rad [

About the authors

Ilkizar V. Amirkhanov

Joint Institute for Nuclear Research

Author for correspondence.
Email: camir@jinr.ru
6, Joliot-Curie St., Dubna, Moscow Region, 141980, Russian Federation

Candidate of Physical and Mathemati- cal Sciences, head of the group of Methods for Solving Mathematical Physics Problems of Laboratory of Information Technologies (LIT)

Irina S. Kolosova

Peoples’ Friendship University of Russia (RUDN University)

Email: i.se.kolosova@gmail.com
6, Miklukho-Maklaya St., Moscow, 117198, Russian Federation

PhD’s degree student of Department of Applied Probability and Informatics

Sergey A. Vasilyev

Peoples’ Friendship University of Russia (RUDN University)

Email: vasilyev-sa@rudn.ru
6, Miklukho-Maklaya St., Moscow, 117198, Russian Federation

Candidate of Physical and Mathematical Sciences, assistant professor of Department of Applied Probability and Informatics

References

  1. A. A. Atanasov and A. T. Marinov, “ℏ-Expansion for bound states described by the relativistic three-dimensional two-particle quasi-potential equation,” Theoretical and Mathematical Physics, vol. 129, no. 1, pp. 1400-1407, 2001. doi: 10.1023/A:1012423629038.
  2. Y. D. Chernichenko, “On a solution of the relativistic inverse problem for the sum of nonlocal separable quasipotentials,” Russian Physics Journal, vol. 55, no. 6, pp. 699-711, 2012. doi: 10.1007/s11182-012-9869-3.
  3. V. G. Kadyshevsky, R. M. Mir-Kasimov, and N. B. Skachkov, “Quasipotential Approach and the Expansion in Relativistic Spherical Functions,” Nuovo Cimento A, vol. 55, no. 2, pp. 233-257, 1968. DOI: 10.1007/ BF02759225.
  4. V. G. Kadyshevsky and M. Mateev, “On a Relativistic Quasipotential Equation in the Case of Particles with Spin,” Nuovo Cimento A, vol. 55, no. 2, pp. 275-300, 1968. doi: 10.1007/BF02759227.
  5. V. G. Kadyshevsky, “Quasipotential type equation for the relativistic scattering amplitude,” Nuclear Physics, no. 1, pp. 125-148, 1968.
  6. A. A. Logunov and A. N. Tavkhelidze, “Quasi-optical approach in quantum field theory,” Nuovo Cimento, vol. 29, pp. 380-399, 1963. doi: 10.1007/BF02750359.
  7. A. A. Logunov and A. N. Tavkhelidze, “Quasi-potential character of the scattering amplitude,” Nuovo Cimento, vol. 30, pp. 134-142, 1963. doi: 10.1007/BF02750754.
  8. A. A. Logunov, A. N. Tavkhelidze, and O. A. Khrustalev, “Quasipotential character of the Mandelstam representation,” Physics Letters, vol. 4, no. 6, pp. 325-326, 1963.
  9. V. A. Matveev, V. I. Savrin, A. N. Sissakian, and A. N. Tavkhelidze, “Relativistic Quark Models in the Quasipotential Approach,” Theoretical and Mathematical Physics, vol. 132, no. 2, pp. 1119-1136, 2002. doi: 10.1023/A:1019704709192.
  10. A. Pokraka and R. Dick, “Dimensional effects on the density of states in systems with quasi-relativistic dispersion relations and potential wells,” Canadian Journal of Physics, vol. 94, no. 8, pp. 773-779, 2016. doi: 10.1139/cjp-2015-0758.
  11. K. A. Sveshnikov and P. K. Silaev, “Quasi-exact solution of a relativistic finite-difference analogue of the Schrödinger equation for a rectangular potential well,” Theoretical and Mathematical Physics, vol. 132, no. 3, pp. 408-433, 2002. doi: 10.1023/A:1020220104534.
  12. K. A. Sveshnikov and P. K. Silaev, “Quasi-exact solution of the problem of relativistic bound states in the (1+1)-dimensional case,” Theoretical and Mathematical Physics, vol. 149, no. 3, pp. 1665-1689, 2006. doi: 10.1007/s11232-006-0150-1.
  13. V. S. Minh, E. P. Zhidkov, and V. G. Kadyshevsky, “Solutions of relativistic radial quasipotential equations,” Theoretical and Mathematical Physics, vol. 63, no. 2, pp. 493-503, 1985. doi: 10.1007/BF01017906.
  14. I. V. Amirkhanov, E. P. Zhidkov, I. E. Zhidkova, and S. A. Vasilyev, “Construction of an asymptotic approximation of eigenfunctions and eigenvalues of a boundary value problem for the singular perturbed relativistic analog of the Schrödinger equation with an arbitrary potential [Asimptotika sobstvennyh funkcij i sobstvennyh znachenij kraevoj zadachi dlya singulyarno vozmushchennogo relyativistskogo analoga uravneniya Schrödingera pri proizvol’nom potenciale],” Mathematical Models and Computer Simulations [Matematicheskoe modelirovanie], vol. 15, no. 9, pp. 3-16, 2003, in Russian.
  15. I. V. Amirkhanov, E. P. Zhidkov, D. Z. Muzafarov, N. R. Sarker, I. Sarhadov, and Z. A. Sharipov, “Investigation of boundary-value problems for the singular perturbed differential equation of high order [Issledovanie kraevyh zadach dlya singulyarno-vozmushchennogo differencial’nogo uravneniya vysokogo poryadka],” Mathematical Models and Computer Simulations [Matematicheskoe modelirovanie], vol. 19, no. 11, pp. 65-79, 2007, in Russian.
  16. I. V. Amirkhanov, N. R. Sarker, I. Sarhadov, Z. K. Tukhliev, and A. Sharipov, “Analytical and Computational Investigations of Solutions of Boundary-Value Problems for the Quasipotential Equation [Analiticheskoe i chislennoe issledovaniya reshenij kraevyh zadach dlya kvazipotencial’nogo uravneniya],” Bulletin of Peoples’ Friendship University of Russia. Series Mathematics. Information Sciences. Physics [Vestnik Rossijskogo universiteta druzhby narodov. Seriya: Matematika, informatika, fizika], no. 4, pp. 44-52, 2012, in Russian.
  17. V. O. Galkin, R. N. Faustov, and D. Ebert, “Logunov-Tavkhelidze equation in the relativistic quark model,” Theoretical and Mathematical Physics, vol. 191, no. 2, pp. 641-648, 2017. DOI: 10. 1134/S0040577917050038.
  18. N. Alam and S. Mandal, “On the quantum phase fluctuations of coherent light in a chain of two anharmonic oscillators coupled through a linear one,” Optics Communications, vol. 366, pp. 340-348, 2016. DOI: 10. 1016/j.optcom.2016.01.019.
  19. Z. Chen, “Mapping quantum many-body system to decoupled harmonic oscillators: general discussions and examples,” Physics Letters A, vol. 382, no. 37, pp. 2613-2617, 2018. doi: 10.1016/j.physleta.2018.07.043.
  20. E. P. Zhidkov, V. G. Kadyshevsky, and Y. V. Katyshev, "Problem of the c→∞ limit in the relativistic Schrodinger equation," Theoretical and Mathematical Physics, vol. 3, no. 2, pp. 443-446, 1970. doi: 10.1007/BF01046508.

Statistics

Views

Abstract - 113

PDF (English) - 36

Cited-By


PlumX

Dimensions


Copyright (c) 2020 Amirkhanov I.V., Kolosova I.S., Vasilyev S.A.

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies